# SDR ASAA9510080

- Difficulty date: August 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batteries
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE FORWARD AND MID EMERGENCY EXIT FLOOR TRACK LIGHTING TRANSMITTERS WERE FOUND INOPERATIVE.  REPLACED THE BATTERIES, AND LIGHTS OPERATED NORMALLY.  (M)
